# SDR SIMA2412

- Difficulty date: August 28, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3317 - EMERGENCY EXIT LIGHT SIGNS AT 8A AND 8C BOTH HAVE ONE BULB INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE RESOLDERED WIRE AT 4.55VS FUSE TERMINAL IAW SAAB 20-20-00 WM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
